Alert archive / Maine / High Wind Warnings in 2019

High Wind Warning 1, NWS Caribou, ME

January 24, 2019Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Jan 24, 2019, 3:57 AM EST for Hancock County, Washington County, Maine. It took effect at Jan 24, 2019, 11:00 AM EST. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 24, 2019, 3:57 AM EST (08:57 UTC)
In effect from
Jan 24, 2019, 11:00 AM EST
Expired
Jan 24, 2019, 8:00 PM EST
In force
9 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 24, 12:00 PM ESTNON-TSTM WND GST 59Cadillac Mountain, MEMESONET STATION RA020, CADILLAC MOUNTAIN.
Jan 24, 3:16 PM ESTNON-TSTM WND GST 58Castine, MEMESONET STATION C0730, CASTINE.
Jan 24, 4:31 PM ESTNON-TSTM WND GST 604 Ene Brooksville, MEMESONET STATION C6342, 3 E BROOKSVILLE.
Jan 24, 5:34 PM ESTNON-TSTM WND GST 631 Nne Trenton, MEAWOS STATION BHB, BAR HARBOR AIRPORT.
Jan 24, 6:02 PM ESTNON-TSTM WND GST 605 Nne Penobscot, MEMESONET STATION E7703, 4 NE PENOBSCOT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 9.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2019-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2019-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WWUS71 KCAR 240857
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
357 AM EST Thu Jan 24 2019


MEZ029-030-241700-
/O.UPG.KCAR.WI.Y.0002.190124T1400Z-190125T0100Z/
/O.NEW.KCAR.HW.W.0001.190124T1600Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
357 AM EST Thu Jan 24 2019

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EST THIS EVENING...

The National Weather Service in Caribou has issued a High Wind
Warning, which is in effect from 11 AM this morning to 8 PM EST
this evening. The Wind Advisory is no longer in effect.

* WINDS...South 30 to 40 mph with gusts up to 60 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015-241700-
/O.EXB.KCAR.WI.Y.0002.190124T1600Z-190125T0100Z/
Southern Penobscot-
Including the cities of Bangor, Brewer, Orono, and Old Town
357 AM EST Thu Jan 24 2019

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST
THIS EVENING...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 11 AM this morning to 8 PM EST
this evening.

* WINDS...Southwest 20 to 25 mph with gusts up to 45 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

MEZ016-017-241700-
/O.EXT.KCAR.WI.Y.0002.190124T1600Z-190125T0100Z/
Interior Hancock-Central Washington-
Including the cities of Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
and Princeton
357 AM EST Thu Jan 24 2019

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EST THIS EVENING...

* WINDS...South 25 to 35 mph with gusts up to 50 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

Hewitt
4 follow-up statements
613 
WWUS71 KCAR 241633
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1133 AM EST Thu Jan 24 2019

MEZ029-030-250100-
/O.CON.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
1133 AM EST Thu Jan 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...South 30 to 40 mph with gusts up to 60 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-250100-
/O.CON.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
1133 AM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...Southwest 20 to 25 mph with gusts up to 45 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
650 
WWUS71 KCAR 242009
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
309 PM EST Thu Jan 24 2019

MEZ029-030-250100-
/O.CON.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
309 PM EST Thu Jan 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...South 25 to 35 mph with gusts up to 60 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-250100-
/O.CON.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
309 PM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...Southwest 15 to 25 mph with gusts up to 50 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
064 
WWUS71 KCAR 242351
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
651 PM EST Thu Jan 24 2019

MEZ029-030-250100-
/O.CON.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
651 PM EST Thu Jan 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...South 20 to 30 mph with gusts up to 55 mph.

* TIMING...This evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-250100-
/O.CON.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
651 PM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...South 10 to 20 mph with gusts up to 40 mph.

* TIMING...This evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
204 
WWUS71 KCAR 250059
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
759 PM EST Thu Jan 24 2019

MEZ029-030-250200-
/O.EXP.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
759 PM EST Thu Jan 24 2019

...HIGH WIND WARNING WILL EXPIRE AT 8 PM EST THIS EVENING...

Winds are dropping below warning levels thus the High Wind Warning
has been allowed to expire.

$$

MEZ015>017-250200-
/O.EXP.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
759 PM EST Thu Jan 24 2019

...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING...

Winds are dropping below advisory levels thus the Wind Advisory has
been allowed to expire

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Jan 24, 1:50 AM EST, 2 hours 7 minutes earlier.

Area forecast discussion, Jan 24, 1:50 AM EST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
150 AM EST Thu Jan 24 2019

.SYNOPSIS...
Low pressure will track west of the area overnight. A secondary
low will form over the area Thursday and track northeast into
the Maritimes Thursday night.

&&

.NEAR TERM /THROUGH TODAY/...
115 AM Update...
Winter Weather Advisories remain in effect across much of the
region, with the exception of the Downeast coast, overnight.
The warm front showing signs of slowly edging north. Temps have
slowly warmed over the last 3 hrs w/the coast into the upper 30s
and lower 40s. From Bangor and Interior Downeast northward,
temps well below 32F w/northern areas in the upper teens and
lower 20s. Freezing rain setting up in Bangor and points east
while further n, the radar is showing a swath of precip lifting
ne into the Millinocket and Houlton region. Latest obs show this
to be sleet w/some light snow. The latest RAP soundings confirm
this to be so. North of that area, another batch of snow w/sleet
mixing in for a time through about 3 AM. As stated by the
evening shift, warmer air will expand north across the region
overnight. Precipitation will remain in the form of rain along
the Downeast coast but interior Downeast areas look like they
will hang onto a wintry mix for a while longer before
transitioning to rain by daybreak. However, it must be noted
that even though temps will go above 32F, cold ground will lead
to prolonged icing. Further n, snow/sleet gradually changing to
freezing and there could be a 3-4 hr period of icing especially
n of Caribou-Presque Isle as indicated by the latest RAP and
00Z NAM. Decided to continue w/the current threats and leave the
headlines as is for now.

Previous Discussion...
Low pressure will pass to the west of New England tonight. A
secondary low pressure system will develop over southwestern
New England Thursday then move northeastward across Maine
Thursday afternoon. Warm air advection ahead of both of these
systems will cause snow to change to rain and mixed
precipitation from south to north across the region tonight. In
the north the change over is expected to occur after midnight. A
wintry mix will transition to rain across northern areas early
Thursday, with rain persisting across the remainder of the
region. Road surfaces are very cold and may remain below
freezing until Thursday morning. For snow accumulation have used
the snow ratio grids.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
Sfc low wl mv into CWA Thu evng as pattern rmns active. Arctic bndry
wl mv thru drg the nighttime hrs with steady snow winding down aft
06z to snow showers as low mvs into the Maritimes Fri mrng. Only
minor accums can be expected ovr the St. John Vly on Thu night.
Parameters not pointing to any concern regarding snow squalls along
the bndry on Thur night. As temps plummet ovrngt expect that any
standing water on roads wl freeze leading to a slick commute on Fri
morning.

Active pattern rmns in place thru the end of the pd with a
brief weak system mvg thru the north on Fri aftn and Fri night.
Accums wl once again be < 1 inch north of the Katahdin Region
into Sat mrng. High pres builds in fm the west Sat aftn with
skies bcmg psunny. Highs wl be in the single digits acrs the
north and arnd 20 for Downeast on Sat.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
May see more snow dvlpng Sun mrng expanding ovr the CWA drg the day.
Not necessarily a true Norlun type of event, tho 12z GFS is hinting
as such. Cdfnt wl mv thru Mon mrng with lingering snow showers on
Mon. Hipres expected again on Tue with yet another system expected
to mv in fm the west on Tue aftn.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
NEAR TERM: Generally IFR/LIFR conditions are expected across
northern areas overnight through Thursday. Across Downeast
areas, MVFR/IFR conditions will lower to IFR/LIFR levels
overnight with similar conditions then persisting Thursday. Rain
is expected along the Downeast coast overnight through
Thursday. A wintry mix across interior Downeast and central
areas will transition to rain overnight. Across northern areas,
snow will transition to a wintry mix overnight then to rain
early Thursday. Low level wind shear will develop across
Downeast areas later tonight then persist Thursday, extending to
KHUL Thursday morning.

SHORT TERM: IFR Thur night improving to VFR in the evng at BGR
and BHB with gradual improvement across nrn terminals after
midnight. VFR then expected all terminals for a time on Fri
before diminishing in the afternoon across the north late
afternoon and Fri night. VFR then expected all terminals on Sat
under high pressure. MVFR/IFR restrictions expected Sun and Sun
night with improvement possible on Monday afternoon.

&&

.MARINE...
NEAR TERM: A Storm Warning remains in effect for the waters
Thursday. Winds will increase to gale levels overnight.
Visibilities will be reduced in rain and fog overnight into
Thursday. A strong low level jet is expected across the waters
on Thursday. Will use the Nam to initialize winds. A strong
southerly fetch is expected to develop across the Gulf of Maine
on Wednesday into Thursday with wave heights building to around
20 feet/10-11 seconds Late Thursday. The fetch will be broken up
by the wind shift into the southwest Thursday Evening with wave
heights subsiding Thursday night into Friday. Total Water
Level: The ESTOFS storm surge is greater then the ETSS in
southerly flow on Thursday. Will favor the higher ESTOFS (+1.25
feet in bay areas) however a southwesterly wind direction would
favor a lower surge number due to the coriolis component. Will
keep the Base Tide Anomaly at +0.50/0.040 feet for Thursday.
Will keep close eye on surface wind speeds Thursday morning as
high tide approaches.

SHORT TERM: Wind drop to gale conditions Thur night with SCA
level winds lingering into Fri morning. Seas remain above 10
feet into Fri morning, remaining above SCA levels into the day
on Sat. Winds diminish as high pressure builds in Sat morning.

&&

.TIDES/COASTAL FLOODING...
Strong southerly winds are expected Thursday afternoon into the
early evening. High tide is around 12:45 PM and the astronomical
tide is near the highest levels of the month. Storm surge models
indicate that the maximum surge will occur later in the
afternoon. In addition the largest waves are not expected until
late afternoon and early evening. Therefore only minimum tidal
flooding and overtopping is expected at this time. We will
therefore issue a coastal flood statement.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 11 AM EST this morning for
     MEZ001>006-010.
     Winter Weather Advisory until 7 AM EST this morning for MEZ011-
     015>017-031-032.
     Wind Advisory from 9 AM this morning to 8 PM EST this evening
     for MEZ016-017-029-030.
MARINE...Storm Warning from 9 AM this morning to 8 PM EST this evening
     for ANZ050>052.

&&

Near Term...Hewitt
Hazardous weather outlook, Jan 24, 3:53 AM EST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
353 AM EST Thu Jan 24 2019

MEZ001>006-010-250900-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
353 AM EST Thu Jan 24 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

This Hazardous Weather Outlook is for East Central Maine, Far
Northern Maine, North Central Maine, Northern Maine and West
Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-250900-
Southern Penobscot-Interior Hancock-Central Washington-
353 AM EST Thu Jan 24 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-250900-
Coastal Hancock-Coastal Washington-
353 AM EST Thu Jan 24 2019

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-031-032-250900-
Central Penobscot-Southern Piscataquis-Northern Washington-
353 AM EST Thu Jan 24 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for East Central Maine, Eastern
Maine and North Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-250900-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
353 AM EST Thu Jan 24 2019

...STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 9:39 PM ESTCoastal Flood StatementCARHancock, Washington16 hr
Jan 24, 7:11 AM ESTWinter Weather AdvisoryCARPenobscot, Piscataquis, Washington6 hr
Jan 24, 4:04 PM ESTAreal Flood AdvisoryCARHancock, Penobscot, Piscataquis, Washington7 hr

Nearby

High Wind Warnings in Maine, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.